MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER; PROSTHESIS HIP

ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER; PROSTHESIS HIP
Catalog Number 00811400110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: part # 00801803202 / femoral head/ lot # 62588129.Part # unknown / liner/ lot # unknown.Part #unknown / unknown cup/ lot # unknown.Report source: (b)(6).
 
Event or Problem Description
It was reported the patient underwent a total hip arthroplasty.Subsequently, the patient was revised 7 years post implantation due to periprosthetic hip fracture.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed via radiographs reviewed by a health care professional.Review of the available records identified the following: comminuted periprosthetic fracture of the proximal left femur.No other findings related to the event were noted.No product was returned; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.The reported head and stem were found to be compatible with each other.Compatibility of the entire construct could not be determined as the part and lot information of the cup and liner were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMORAL STEM 12/14 NECK TAPER
Common Device Name
PROSTHESIS HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key11439556
Report Number0002648920-2021-00052
Device Sequence Number19672857
Product Code JDI
UDI-Device Identifier00889024145764
UDI-Public(01)00889024145764(17)240731(10)62772840
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number00811400110
Device Lot Number62772840
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;